# SDR 2015FA0000440

- Difficulty date: September 6, 2015
- Submitted: September 7, 2015
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transistor
- Part number: 00700381002
- Condition: Burst
- Location: Power Supply
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRANSISTOR WHICH CATASTROPHICALLY FAILED SENDING FRAGMENTS THROUGHOUT THE KX155, AND SOMETIMES OUTSIDE THE KX155, UNLESS THE KX155 HAS BEEN EXTENSIVELY MODIFIED. MFG HAS NOT PUBLISHED ANY SB, MEMOS OR NOTICES ABOUT THE REQUIRED CHANGES; FOUND OUT ABOUT THIS AFTER I TALKED TO A RADIO TECH AT THIS MFG, ABOUT CONTINUED FAILURES OF Q402. WHEN THIS TRANSISTOR EXPLODES, THE RADIO IS DEAD.
